Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: What are completely integrable Hamilton systems
Journal: Teaching of Mathematics
Volume: 14
Issue: 1
First page: 1
Last page: 14
Issue Date: 1-Jan-2011
ISSN: 1451-4966
Abstract: 
This paper is aimed to undergraduate students of mathematics and mechanics to draw their attention to a modern and exciting field of mathematics with applications to mechanics and astronomy. We cared to keep our exposition not to go beyond the supposed knowledge of these students.
Keywords: Completely integrable system | Hamilton system
Publisher: Društvo Matematičara Srbije
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record

SCOPUSTM   
Citations

3
checked on May 23, 2024

Page view(s)

45
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.